# SDR USAA2013061000038

- Difficulty date: June 7, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 25,287 hours, 11,070 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECIEVED "HYD GREEN ENGINE 1 PUMP LOW PRESSURE".  FLIGHT RETURNED TO FIELD AT AND LANDED WITHOUT INCIDENT.  MX R & R NR 1 ENGINE GREEN PUMP PRESSURE SWITCH IAW AMM 29-11-17, PB 401.  PERFORMED NR 1 ENGINE IDLE RUN.  LEAK AND OPS NORMAL.  NO FAULTS, OK FOR SERVICE.
